Publication
Title
**D**-optimal conjoint choice designs with no-choice options for a nested logit model
Author
Abstract
Despite the fact that many conjoint choice experiments offer respondents a no-choice option in every choice set, the optimal design of conjoint choice experiments involving no-choice options has received only a limited amount of attention in the literature. In this article, we present an approach to construct D-optimal designs for this type of experiment. For that purpose, we derive the information matrix of a nested multinomial logit model that is appropriate for analyzing data from choice experiments with no-choice options. The newly derived information matrix is compared to the information matrix for the multinomial logit model that is used in the literature to construct designs for choice experiments. It is also used to quantify the loss of information in a choice experiment due to the presence of a no-choice option.
Language
English
Source (journal)
Journal of statistical planning and inference. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0378-3758
Volume/pages
140:4(2010), p. 851-861
ISI
000273659900001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.12.2009
Last edited 03.08.2017
To cite this reference